MAUDE Adverse Event Report: ROTATION MEDICAL, INC. BONE ANCHORS 3 W ARTHRO DEL SYSTEM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ROTATION MEDICAL, INC. BONE ANCHORS 3 W ARTHRO DEL SYSTEM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 2503-A
Medical Device Problem Codes Unintended Ejection (1234); Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the tendon anchor could not be initially loading onto the tendon stapler.The procedure was successfully completed with a significant delay using a back-up device.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
H6: the products were not returned for evaluation and therefore a physical investigation could not be completed.A complete review of manufacturing documentation was conducted and the devices were found to be within specification.Although the issues experienced by the user facility were unable to be confirmed through direct physical investigation, similar complaints have been reported with these devices from other users.

Brand Name
BONE ANCHORS 3 W ARTHRO DEL SYSTEM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ROTATION MEDICAL, INC.
15350 25th ave. no., suite 100
plymouth MN 55447
MDR Report Key8974318
Report Number3009351468-2019-00105
Device Sequence Number235371
Product Code LXH
UDI-Device Identifier00854501006173
UDI-Public00854501006173
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K131635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2020
Device Catalogue Number2503-A
Device Lot NumberA7120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1